# SDR 2001FA0000449

- Difficulty date: September 22, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101H02
- Part serial: B70710
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED.  THE MFG RECOMMENDED 2 PSI CELL TEST IAW MANUAL.  DOM JAN 1981
